English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  The Lorentz Anomaly via Operator Product Expansion

Fredenhagen, S., Hoppe, J., & Hynek, M. (2015). The Lorentz Anomaly via Operator Product Expansion. Journal of Mathematical Physics, 56(10): 4932960, pp. 2302 -2302. doi:10.1063/1.4932960.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0024-638D-4 Version Permalink: http://hdl.handle.net/21.11116/0000-0002-9ACA-D
Genre: Journal Article

Files

show Files
hide Files
:
1412.6838.pdf (Preprint), 177KB
Name:
1412.6838.pdf
Description:
File downloaded from arXiv at 2015-01-06 12:22
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
1.4932960.pdf (Publisher version), 256KB
 
File Permalink:
-
Name:
1.4932960.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute for Gravitational Physics (Albert Einstein Institute), Potsdam-Golm; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Fredenhagen, Stefan1, Author              
Hoppe, Jens, Author
Hynek, Mariusz, Author
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show
hide
Free keywords: High Energy Physics - Theory, hep-th
 Abstract: The emergence of a critical dimension is one of the most striking features of string theory. One way to obtain it is by demanding closure of the Lorentz algebra in the light-cone gauge quantisation, as discovered for bosonic strings more than fourty years ago. We give a detailed derivation of this classical result based on the operator product expansion on the Lorentzian world-sheet.

Details

show
hide
Language(s):
 Dates: 2014-12-212015
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1412.6838
DOI: 10.1063/1.4932960
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Mathematical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Woodbury, N.Y. [etc.] : American Institute of Physics
Pages: - Volume / Issue: 56 (10) Sequence Number: 4932960 Start / End Page: 2302 - 2302 Identifier: ISSN: 0022-2488
CoNE: /journals/resource/954922836227